On the definition of a compactoid
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 201-215.
@article{AMBP_1995__2_1_201_0,
     author = {Oortwijn, S.},
     title = {On the definition of a compactoid},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {201--215},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.31},
     zbl = {0832.46068},
     mrnumber = {1342816},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.31/}
}
S. Oortwijn. On the definition of a compactoid. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 201-215. doi : 10.5802/ambp.31. https://ambp.centre-mersenne.org/articles/10.5802/ambp.31/

[1] I. Fleischer, Modules of finite rank over Prüfer rings. Annals of Math. 65 (1957), 250-254 | MR 85237 | Zbl 0213.32002

[2] N. De Grande-De Kimpe, The non-archimedean space C∞(X). Comp. Math. 48 (1983), 297-309. | Numdam | MR 700742 | Zbl 0509.46063

[3] L. Gruson, Catégories d'espaces de Banach ultramétriques. Bull. Soc. Math. France 94 (1966), 287-299. | Numdam | MR 218873 | Zbl 0149.34801

[4] L. Gruson and M. Van Der Put, Banach spaces. Bull. Soc. Math. France, Mém. 39-40 (1974), 55-100. | Numdam | MR 365173 | Zbl 0312.46029

[5] A.K. Katsaras, On compact operators between non-archimedean spaces. Anales Soc. Scientifique Bruxelles 96 (1982), 129-137. | MR 695359 | Zbl 0508.46052

[6] W.H. Schikhof, Locally convex spaces over non-spherically complete valued fields. Bull. Soc. Math. Belg. Sér. B 38 (1986), 187-224. | MR 871313 | Zbl 0615.46071

[7] W.H. Schikhof, A complementary variant of c-compactness in p-adic functional analysis. Report 8647, Mathematisch Instituut, Katholieke Universiteit, Nijmegen (1986).

[8] W.H. Schikhof, Compact-like sets in non-archimedean functional analysis. Proceedings of the Conference on p-adic analysis, Hengelhoef (1986). | MR 921866 | Zbl 0628.46079

[9] W.H. Schikhof, p-adic local compactoids. Report 8802, Mathematisch Instituut, Katholieke Universiteit, Nijmegen (1988). | MR 1254006

[10] W.H. Schikhof, Zero sequences in p-adic compactoids. In p-adic Functional Analysis, J.M. Bayod, N. De Grande-De Kimpeand J. Martinez-Maurica, Marcel Dekker, New York (1991), 177-189. | MR 1152582

[11] T.A. Springer, Une notion de compacité dans la théorie des espaces vectoriels topologiques. Indag. Math. 27 (1965), 182-189. | MR 180836 | Zbl 0128.34002